MAUDE Adverse Event Report: ABBOTT MEDICAL (AF-MINNETONKA) NEUROTHERM¿ GENERATOR TO DISPOSABLE US ELECTRODE, ADAPTER CABLE

ABBOTT MEDICAL (AF-MINNETONKA) NEUROTHERM¿ GENERATOR TO DISPOSABLE US ELECTRODE, ADAPTER CABLE
Model Number DAC-NT
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's procedure was abandoned due to non-functional adapters.No adverse consequences to the patient were reported.
 
Additional Manufacturer Narrative
B3: event date is estimated.
 
Additional Manufacturer Narrative
Correction b5: additional information received reports there was no consequence to the patient as the issue was identified prior to being used in the procedure, therefore this event is no longer reportable.
 
Event or Problem Description
Additional information received reports there was no consequence to the patient as the issue was identified prior to being used in the procedure, therefore this event is no longer reportable.

Brand Name
NEUROTHERM¿ GENERATOR TO DISPOSABLE US ELECTRODE, ADAPTER CABLE
Common Device Name
ADAPTER CABLE
Manufacturer (Section D)
ABBOTT MEDICAL (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ABBOTT MEDICAL (AF-MINNETONKA)
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key24263933
Report Number2182269-2026-00047
Device Sequence Number21339872
Product Code IKD
UDI-Device Identifier05415067028884
UDI-Public(01)05415067028884(10)10474044
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083528
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDAC-NT
Device Catalogue NumberDAC-NT
Device Lot Number10474044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/14/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown